• Home
  • Sudafed PE Sinus + Pain Relief - 24 Tablets
Image for Sudafed PE Sinus + Pain Relief - 24 Tablets from DDS
+ / - Hover over image to Zoom

Sudafed PE Sinus + Pain Relief - 24 Tablets

Sudafed PE Sinus + Pain Relief tablets are non drowsy and pseudoephedrine free.

$10.99 $8.99
Add to Cart
Home Delivery
Click & Collect

Max 1 Items

Product Information

Fast relief from sinus congestion and pressure, plus headaches How It Works Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear. Paracetamol is an analgesic that relieves sinus and headache pain. Dosage Adults and children 12 years and over: 1-2 tablets every 4 to 6 hours when necessary
Treatment
Headache, Sinus Relief
Instructions
Adults and children over 12 years, 1-2 tablets every 4 to 6 hours 8 tablets maximum in 24 hours
Warnings
Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. Always read the label. Follow the directions for use. If symptoms persist see your healthcare professional.
Product Type
Tablets
Dosage
Adults and children over 12 years, 1-2 tablets every 4 to 6 hours 8 tablets maximum in 24 hours
Active Ingredients
Phenylephrine Hyrochloride 5mg

Ingredients

Paracetamol 500mg and phenylephrine hydrochloride 5mg

Delivery Information

What delivery methods are available?

FREE Click & Collect

Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.


Home Delivery

We offer free delivery for orders above $89 AUD; For orders below $89.00 AUD, a fee of $7.50 AUD will be charged.

Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.


Please visit Delivery FAQs for more information.

More From